# SDR USAASB01199

- Difficulty date: July 10, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004321
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FOUND AFT GALLEY DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
